• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Stepwise Approximations and Limiting Generalized Solution to Hyperbolic Conservation Law

Russian Journal of Mathematical Physics. 2018. Vol. 25. No. 4. P. 434-459.

In the paper, we consider a system of particles interacting according to a certain law which corresponds to a law of interaction of jumps (not necessarily admissible) for the scalar hyperbolic conservation law. We show that as the number of particle increases, the charge density is close to the admissible generalized solution of this conservation law.